MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI

UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI
Model Number MMT-381
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: colombia.
 
Event or Problem Description
Reference number (b)(4).Event occurred in colombia.It was reported that patient faced infusion set tubing detachment event on 13-aug-2025.The site of detachment was close to site location.The infusion set was in use for one day no further information available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT SHORT 60/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23034882
Report Number3003442380-2025-13579
Device Sequence Number18505504
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-381
Device Lot Number6008681
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown